Publikationer



Artiklar | Kapitel i böcker


Artiklar


Vetenskapliga artiklar, refereegranskade

Pettersson, I. & Piatnitski, A. (2018). Stationary convection-diffusion equation in an infinite cylinder. Journal of Differential Equations, 264 (7), 4456-4487. 10.1016/j.jde.2017.12.015 [Mer information]
Pettersson, I. (2017). Two-scale convergence in thin domains with locally periodic rapidly oscillating boundary. Differential Equations & Applications, 9 (3), 393-412. 10.7153/dea-2017-09-28 [Mer information]
Chechkina, A., Pankratova, I. & Pettersson, K. (2015). Spectral asymptotics for a singularly perturbed fourth order locally periodic elliptic operator. Asymptotic Analysis, 93 (1-2), 141-160. 10.3233/ASY-151291 [Mer information]
Pankratova, I. & Pettersson, K. (2015). Spectral asymptotics for an elliptic operator in a locally periodic perforated domain. Applicable Analysis, 94 (6), 1207-1234. 10.1080/00036811.2014.924110 [Mer information]
Chiadò Piat, V., Pankratova, I. & Piatnitski, A. (2013). Localization effect for a spectral problem in a perforated domain with Fourier boundary conditions. SIAM Journal on Mathematical Analysis, 45 (3), 1302-1327. 10.1137/120868724 [Mer information]
Allaire, G., Pankratova, I. & Piatnitski, A. (2012). Homogenization and concentration for a diffusion equation with large convection in a bounded domain. Journal of Functional Analysis, 262 (1), 300-330. 10.1016/j.jfa.2011.09.014 [Mer information]
Allaire, G., Pankratova, I. & Piatnitski, A. (2012). Homogenization of a nonstationary convection-diffusion equation in a thin rod and in a layer. SeMA Journal, 58 (1), 53-95. [Mer information]
Pankratova, I. & Piatnitski, A. (2011). Homogenization of convection-diffusion equation in infinite cylinder. Networks and Heterogeneous Media, 6 (1), 111-126. 10.3934/nhm.2011.6.111 [Mer information]
Pankratova, I. & Piatnitski, A. (2011). Homogenization of spectral problem for locally periodic elliptic operators with sign-changing density function. Journal of Differential Equations, 250 (7), 3088-3134. 10.1016/j.jde.2011.01.022 [Mer information]
Nazarov, S., Pankratova, I. & Piatnitski, A. (2011). Homogenization of the spectral problem for periodic elliptic operators with sign-changing density function. Archive for Rational Mechanics and Analysis, 200 (3), 747-788. 10.1007/s00205-010-0370-2 [Mer information]
Pankratova, I. & Piatnitski, A. (2009). On the behaviour at infinity of solutions to stationary convection-diffusion equations in a cylinder. Discrete and continuous dynamical systems. Series B, 11 (4), 935-970. 10.3934/dcdsb.2009.11.935 [Mer information]

Kapitel i böcker

Panasenko, G., Pankratova, I. & Piatnitski, A. (2010). Homogenization of a convection-diffusion equation in a thin rod structure. Integral methods in science and engineering : Vol. 1. Boston: Birkhäuser Verlag. S. 279-290. 10.1007/978-0-8176-4899-2_26 [Mer information]

Text

Publicerad av: Irina Pettersson Sidansvarig: Gunilla Mårtensson Sidan uppdaterades: 2018-06-25
Högskolan i Gävle
www.hig.se
Box 801 76 GÄVLE
026-64 85 00 (växel)